A Central Limit Theorem for the Generalized Quadratic Variation of the Step Fractional Brownian Motion

Statistical Inference for Stochastic Processes (2007) 10:1–27 DOI 10.1007/s11203-005-0532-2 © Springer 2006 A Central ...
Author:  Ayache A. |  Bertrand P. |  Levy J.

6 downloads 454 Views 235KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

Invent. math. 168, 91–131 (2007) DOI: 10.1007/s00222-006-0028-8 A central limit theorem for convex sets B. Klartag Dep...

Monatsh Math DOI 10.1007/s00605-009-0126-y A central limit theorem for integer partitions Manfred Madritsch · Stephan W...

Probab. Theory Relat. Fields 131, 459–478 (2005) Digital Object Identifier (DOI) 10.1007/s00440-004-0381-8 Volker Betz ...

Information ThPory ThP Centrval Limit Thtorem and This page intentionally left blank Information Theory The Central...

Information ThPory ThP Centrval Limit Thtorem and This page intentionally left blank Information Theory The Central...

Periodica Mathematica Hungarica Vol. 56 (2 ), 2008, pp. 183–211 DOI: 10.1007/s10998-008-6183-3 A CENTRAL LIMIT THEOREM ...

Lecture Notes in Mathematics Editors: J.-M. Morel, Cachan F. Takens, Groningen B. Teissier, Paris 1929 Yuliya S. Mis...

This page intentionally left blank Brownian Motion This eagerly awaited textbook offers a broad and deep exposition o...